EUDORLIN pain pills, Acetylsalicylic acid and caffeine
Pack size:20 pc Dosage form:Tablets
Active substance: Acetylsalicylic acid and caffeine
For mild to moderate pain.
Notes: In children and adolescents with febrile illnesses only on medical advice and only if other measures do not work.
Do not use for longer than 4 days or in higher doses without medical or dental advice.
In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!
For use with mild to moderately severe pain.
Active EUDORLIN pain pills, Acetylsalicylic acid and caffeine ingredients
- 400 mg acetylsalicylic acid
- 50 mg of caffeine
Auxiliary EUDORLIN pain pills, Acetylsalicylic acid and caffeine materials
- Cellulose, microcrystalline
Indication / EUDORLIN pain pills, Acetylsalicylic acid and caffeine application
- The drug is a combination of acetylsalicylic acid, an analgesic, antipyretic and anti-inflammatory agent (non-steroidal anti-inflammatory / analgesic), and caffeine.
- The preparation is used in adults and adolescents from 12 years of age with mild to moderately severe pain.
- Please note the information for children and adolescents
EUDORLIN pain pills, Acetylsalicylic acid and caffeine dosage
- Always take this medicine exactly as described in these instructions or as your doctor or pharmacist has told you. Check with your doctor, dentist, or pharmacist if you are not sure.
- The dosage is based on the information in the table below.
The maximum daily dose must not be exceeded. The respective dosage interval depends on the symptoms and the maximum total daily dose. The time interval between two applications should generally be 4 to 8 hours.
Adults and adolescents from 12 years
- 1 tablet (equivalent to 400 mg acetylsalicylic acid and 50 mg caffeine)
Maximum daily dose (24 hours)
- up to 4 tablets (equivalent to 1600 mg acetylsalicylic acid and 200 mg caffeine)
- Single dose
- Adults and adolescents from 12 years
Patients with mild to moderately severe liver or kidney problems
- In these patients the dose must be reduced or the dose interval extended
- These patients should start on the lowest dose and be monitored by a doctor because of the increased risk of side effects.
Children and adolescents
- In the case of febrile illnesses, please be sure to read the note in the "Patient information" category.
- Do not take the medicine for more than 4 days without medical or dental advice.
- Please talk to your doctor, dentist or pharmacist if you have the impression that the effect is too strong or too weak.
If you take more than you should
- Dizziness and ringing ears, especially in children and the elderly, can be signs of serious acetylsalicylic acid poisoning.
- Symptoms of poisoning from caffeine (central nervous symptoms, cardiovascular reactions up to damage to the heart muscle) can also occur if large amounts are taken in a short time.
- If you suspect an overdose, please notify a doctor immediately. Depending on the severity of an overdose / poisoning, he or she can decide on any measures that may be required.
If you forget to take a dose
- Do not take a double dose to make up for a forgotten dose.
- If you have any further questions on the use of this medicine, ask your doctor, dentist or pharmacist.
EUDORLIN pain pills, Acetylsalicylic acid and caffeine way
- Swallow the pain killers whole with sufficient liquid (e.g. a glass of water)
- Do not take on an empty stomach.
- As with all medicines, this medicine can also have side effects, although not every person receives them.
- The most frequently observed side effects involve the digestive tract. Gastric / duodenal ulcers (peptic ulcers), perforations (breakthroughs), or bleeding, sometimes fatal, may occur, especially in the elderly. Nausea, vomiting, diarrhea, flatulence, constipation, indigestion, abdominal pain, tarry stool, vomiting blood, inflammation of the oral mucosa with ulceration (ulcerative stomatitis), worsening of the intestinal diseases ulcerative colitis and Crohn's disease have been reported after use. Inflammation of the gastric mucosa was observed less frequently.
- These side effects were particularly common in the elderly.
- If you experience severe pain in the upper abdomen, vomiting blood, blood in your stool, or if your stool turns black, stop taking the medicine and contact your doctor immediately.
- If you have any other bleeding, tell your doctor, such as: B. nosebleeds, bleeding gums or skin bleeding (with a possible increase in bleeding time). This effect can last for 4 to 8 days after ingestion.
- At the first signs of skin or other hypersensitivity reactions, especially in the case of an allergic shock reaction, you must stop taking the painkillers and contact a doctor immediately.
- Edema, high blood pressure, and heart failure have been reported with nonsteroidal anti-inflammatory drug (NSAID) treatment. Medicines like this preparation may be associated with a small increased risk of heart attack ("heart attack") or stroke.
- Headache, dizziness, mental confusion, impaired hearing and ringing in the ears (tinnitus) may be signs of an overdose, especially in children or the elderly.
Common side effects (may affect up to 1 in 10 people):
- Gastrointestinal complaints, such as heartburn, nausea, vomiting, abdominal pain, and diarrhea; minor blood loss from the gastrointestinal tract (microbleeding)
Uncommon side effects (may affect up to 1 in 100 people):
- Hypersensitivity reactions, such as skin reactions
Rare side effects (may affect up to 1 in 1,000 people):
- Gastrointestinal bleeding, which very rarely can lead to iron deficiency anemia; Gastrointestinal ulcers, possibly with bleeding and perforation
- Hypersensitivity reactions such as bouts of shortness of breath, simple to severe skin reactions, possibly with a drop in blood pressure, allergic shock, swelling of the face, tongue and larynx (Quincke's edema), especially in asthmatics
- Serious bleeding such as B. cerebral haemorrhages, especially in patients with uncontrolled high blood pressure and / or simultaneous treatment with anti-coagulant drugs have been reported, which in individual cases can be life-threatening.
Very rare side effects (may affect up to 1 in 10,000 people):
- severe skin reactions such as rash with redness and blistering (e.g. Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell syndrome) which can be life-threatening
- Kidney dysfunction
- Increases in liver enzymes
- Decrease in blood sugar levels (hypoglycaemia)
- Acetylsalicylic acid reduces uric acid excretion in low doses. In patients at risk for this, this can under certain circumstances trigger a gout attack.
- Worsening of infection-related inflammation (e.g. development of necrotizing fasciitis) has been described very rarely in connection with the use of certain anti-inflammatory drugs (non-steroidal anti-inflammatory drugs; this drug is one of them). If signs of infection (e.g. reddening, swelling, overheating, pain, fever) appear or worsen during use, a doctor should be consulted immediately.
Side effects with frequency not known (cannot be estimated from the available data):
- Insomnia, restlessness
- Racing heart (tachycardia)
- If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.
EUDORLIN pain pills, Acetylsalicylic acid and caffeine Interactions
Taking with other medicines
- Tell your doctor or pharmacist if you are taking, have recently used, or are planning to use any other medicines.
The active ingredient acetylsalicylic acid increases the effect of the following drugs up to an increased risk of side effects
- anticoagulant medicines, e.g. B. coumarin, warfarin, heparin
- Acetylsalicylic acid may increase the risk of bleeding if taken before treatment to dissolve blood clots. Therefore, if you are about to undergo such treatment, you should watch out for signs of external or internal bleeding (e.g. bruises).
- Antiplatelet drugs (medicines that stop blood platelets from sticking together) such as acetylsalicylic acid, ticlopidine, clopidogrel, and selective serotonin reuptake inhibitors (medicines used to treat depression) can increase the risk of bleeding and ulceration in the gastrointestinal tract.
- Glucocorticoids (medicines containing cortisone or cortisone-like substances) or other nonsteroidal anti-inflammatory drugs increase the risk of gastrointestinal ulcers and bleeding.
- Digoxin (medicine to strengthen the heart)
- Lithium (used to treat mental and emotional disorders)
- Antidiabetic drugs (blood sugar lowering drugs): The blood sugar level may drop.
- Methotrexate (used to treat cancer or certain rheumatic diseases)
- Valproic acid (used to treat seizures)
The active substance acetylsalicylic acid reduces the effect of the following medicines
- Diuretics (used to make more urine)
- ACE inhibitors (certain antihypertensive agents)
- Uric acid releasing gout agents (e.g. probenecid, benzbromaron)
Interactions with caffeine
- Caffeine increases the heart rate accelerating effects of z. B. sympathomimetics, thyroxine (thyroid hormone).
- Caffeine increases the potential for dependence on substances of the ephedrine type.
- Caffeine can increase the analgesic effects of paracetamol and some nonsteroidal anti-inflammatory drugs (certain pain relievers).
- The excretion of theophylline (remedy for bronchial asthma) is reduced by caffeine.
- In the case of substances with a broad spectrum of activity, the individual interactions may differ and cannot be foreseen (e.g. sleeping pills such as benzodiazepines). Caffeine reduces the depressant effect of numerous substances such as B. Barbiturates (sedatives), antihistamines (antiallergics).
- Oral contraceptives ("pill"), cimetidine (used to inhibit gastric acid production) and disulfiram (used to stop alcohol) reduce the breakdown of caffeine in the liver.
- Quinolonecarboxylic acid gyrase inhibitors (certain antibiotics) can delay the excretion of caffeine and its breakdown product paraxanthin.
- Barbiturates (sedatives) and smoking accelerate the breakdown of caffeine in the liver.
Taking with alcohol
You should not drink alcohol during treatment with the medicine, as alcohol consumption increases the risk of gastrointestinal ulcers and bleeding, among other things.
- You should not drink alcohol during treatment with the medicine, as alcohol consumption increases the risk of gastrointestinal ulcers and bleeding, among other things.
EUDORLIN pain pills, Acetylsalicylic acid and caffeine Contraindications
The pain pills must not be taken
- if you are allergic to acetylsalicylic acid, caffeine or any of the other ingredients of this medicine
- if you have had asthma attacks or any other allergic reaction to salicylates or other non-steroidal anti-inflammatory medicines (medicines used to relieve pain, fever or inflammation) in the past
- if you have previously had gastrointestinal bleeding or perforation with the use of non-steroidal anti-inflammatory drugs (NSAIDs)
- if you have peptic ulcers or bleeding in your stomach / duodenum
- if you have had repeated stomach / duodenal ulcers (peptic ulcers) or bleeding in the past (at least 2 different episodes of proven ulcer or bleeding)
- if there is a pathologically increased tendency to bleed
- if you have severe liver or kidney problems
- if you have severe heart failure (heart failure)
- if you are taking methotrexate 15 mg or more per week at the same time
- in the last 3 months of pregnancy
- by children and adolescents under 12 years of age
pregnancy EUDORLIN pain pills, Acetylsalicylic acid and caffeine and breast feeding period
pregnancy and breast feeding period
- Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding, if you suspect you may be pregnant or planning to become pregnant.
- The medicine should not be used during pregnancy as it may affect the pregnancy and / or the development of the unborn child. You may therefore only take the painkillers in the first and second trimester of pregnancy after consulting your doctor and after carefully weighing the risk-benefit ratio. In the last trimester of pregnancy, you should not take the medicine because of an increased risk of complications for mother and child.
- The active ingredients pass into breast milk. As the adverse effects of acetylsalicylic acid on the infant have not yet become known, it is usually not necessary to interrupt breastfeeding if the recommended dose is used occasionally. The well-being and behavior of the infant can be affected by caffeine ingested with breast milk. If you use it for a long time or if you take higher doses, you should stop breastfeeding.
- The preparation belongs to a group of medicines that can affect the fertility of women. This effect is reversible (reversible) after stopping the drug.
Patient EUDORLIN pain pills, Acetylsalicylic acid and caffeine information
Warnings and Precautions
- Side effects can be reduced by using the lowest effective dose for the shortest amount of time necessary to control symptoms.
- To avoid the risk of overdose, it should be ensured that other medicinal products used at the same time do not contain acetylsalicylic acid or caffeine.
Please talk to your doctor or pharmacist before taking the medicine
- if you are allergic to other anti-inflammatory / anti-inflammatory drugs (certain medicines for rheumatism or inflammation) or other allergy-causing substances
- if you suffer from allergies (e.g. with skin reactions, itching, nettle rash) or asthma, hay fever, swelling of the nasal mucous membranes (nasal polyps) or chronic respiratory diseases
- with simultaneous treatment with anticoagulant drugs
- if you have ever had a stomach / duodenal ulcer (peptic ulceration) or bleeding in the past
- if you suffer from impaired liver or kidney function
- if you suffer from high blood pressure and / or heart failure (heart failure). Discuss this with your doctor or pharmacist before starting treatment.
- Before operations (even with minor interventions such as pulling a tooth): There may be an increased tendency to bleed. Please inform your doctor or dentist beforehand if you have taken the pain killers.
- if you have a tendency to lower uric acid excretion: Under certain circumstances, ingestion can trigger a gout attack.
- for cardiac arrhythmias such as sinus tachycardias / extrasystoles (risk of amplification)
- with overactive thyroid (risk of caffeine side effects)
- with pathological anxiety states (risk of amplification)
- Your doctor will then decide whether you may take the preparation with particular caution, in a reduced dose (e.g. max. 2 tablets due to the caffeine content) or under medical supervision.
- Do not take the pain killers for more than 4 days or in higher doses without medical or dental advice.
Adverse effects on the gastrointestinal tract
- Concomitant use of the drug with other nonsteroidal anti-inflammatory drugs (NSAIDs), including so-called COX-2 inhibitors (cyclooxygenase-2 inhibitors), should be avoided.
- Bleeding of the gastrointestinal tract, ulcers, and perforations, including fatal ones, have been reported during treatment with all nonsteroidal anti-inflammatory drugs (NSAIDs). They occurred with or without prior warning symptoms or a history of serious gastrointestinal events at any time during therapy.
- The risk of this increases with increasing NSAID doses, in patients with a history of ulcer, particularly with bleeding or breakthrough complications, and in elderly patients. These patients should start treatment with the lowest dose available. Combination therapy with drugs that protect the gastric mucosa (e.g. misoprostol or proton pump inhibitors) should be considered. This is also recommended for patients taking other medicines that increase the risk of gastrointestinal disease.
- If you have a history of gastrointestinal side effects, especially in old age, you should report any unusual abdominal symptoms (especially gastrointestinal bleeding), especially at the beginning of therapy.
Caution is advised if you are also receiving medicines that may increase the risk of ulcers or bleeding, such as: B. oral corticosteroids, anticoagulant drugs such as warfarin, selective serotonin reuptake inhibitors, which are used, among other things, to treat depressive moods, or platelet aggregation inhibitors such as acetylsalicylic acid.
- If you develop gastrointestinal bleeding or ulceration during treatment, stop treatment immediately and contact a doctor.
- Nonsteroidal anti-inflammatory drugs (NSAIDs) should be used with caution in patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as their condition may worsen.
Adverse effects on the cardiovascular system
- Medicines like this preparation may be associated with a slightly increased risk of heart attack ("heart attack") or stroke. These risks increase with higher doses and longer treatment.
- Do not exceed the recommended dose or duration of treatment (maximum 4 days)!
- If you have heart problems or a history of stroke, or think you may be at risk for these conditions (e.g. if you have high blood pressure, diabetes, high cholesterol, or are a smoker), you should talk to your doctor or Pharmacist talking.
Unwanted skin reactions
- Serious skin reactions with redness and blistering, some fatal (exfoliative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis / Lyell syndrome) have been reported very rarely with NSAIDs. The highest risk of such reactions appears to be at the start of therapy, as these reactions occurred in the majority of cases in the first month of treatment. At the first signs of skin rashes, mucosal defects or other signs of a hypersensitivity reaction, the pain relief tablets should be discontinued and a doctor should be consulted immediately.
- With prolonged use of pain relievers, headaches can occur that are not increased
- Doses of the drug may be handled. Ask your doctor for advice if you have frequent headaches despite taking it!
- If you stop abruptly after prolonged, high-dose, improper use of painkillers, headaches as well as fatigue, muscle pain, nervousness and vegetative symptoms can occur. These withdrawal symptoms subside within a few days. Until then, you should not use pain medication again and should not use it again without medical advice.
- The habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
- Frequent use should also be avoided in the case of diabetes mellitus (diabetes), alcoholism, rheumatism therapy, dehydration (severe dehydration of the body, e.g. after diarrhea, high outside temperatures, excessive physical exertion with profuse sweating), chronically low blood pressure, serious injuries.
- The fever-lowering effect can simulate an improvement in the disease. If necessary, medical advice must be obtained.
Children and adolescents
- The medicine must not be used in children and adolescents under 12 years of age.
- The preparation can only be used in children and adolescents over 12 years of age with febrile illnesses on medical advice and only if other measures do not work. If these illnesses lead to prolonged vomiting, this can be a sign of Reye's syndrome, a very rare but life-threatening disease that requires immediate medical treatment.
- Elderly patients are more likely to experience side effects after taking nonsteroidal anti-inflammatory drugs (NSAIDs), particularly bleeding and perforation in the stomach and intestines, which can be life-threatening. Therefore, particularly careful medical supervision is required in the elderly.
Driving and using machines
- The drug has no or negligible influence on the ability to drive and use machines. Nevertheless, caution should always be exercised after taking a pain reliever.